# SDR MALA976315

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 451
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LIGHT IN HANDLE ON WHEN GEAR UP.  MAINTENANCE CLEANED AND ADJUSTED LEFT MLG UPLOCK SWITCH.  ALL CHECKS GOOD IAW SAAB 340 AMM CHAP 32.
